Skip to Content

Lisinopril - I sweat (Dripping off me) all the time. could this be a side effect?

Responses (1)

Robert_325 11 Aug 2009

Lisinopril is used normally for blood pressure being an ace inhibitor. It's also used as a dieuretic at times. You should call your pharmacist or nurse and see if the sweating is a common side effect of your prescription and dose. It's certainly possible that it is.

Polebilly13 17 Aug 2009

Now I think that may be the cause of my Profuse Sweating, as since I have been on it, over 3 years, I soak the pillows & sheets from my Shoulders up every night, no matter how cold I have the Air. It's like I just stepped out of the shower & I have to keep a Bath Towel with me in Bed.

Robert_325 17 Aug 2009

Talk with your dr about a lesser dose (lisinopril) or milder diuretic. There are lots of meds available and we have to be our own advocate with the dr. They only know to make med changes based on what we share with them.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions